Dear Boxofrain,I started Librax 2 days ago after no relief from Levbid. I'm only taking 1 at night. You have me very concerned about withdrawls. Why did you stop? It didn't work for you? Any info you could give me would be helpful. I'm already on Valium for 2 years. I can't go thru any more pain. I can't take this anymore. Levbid constipated me. I am so hopeful with a new med only to be disappointed every time. Any advice would be appreciated. I'm sorry that you went thru hell getting off the Librax. I hope you're feeling better now.Take care,MicheleI posted here a couple times a few moths ago when I was first diagnosed with not having IBD I am not sure of where exactly but anyway thatâ€™s not the point. Several months ago I was taking librax 1-3 times a day usually 1 time per day. I never noticed any major problems when stopping it for a few days. Well I stopped for a little longer it and I got miserable withdraw symptoms. I ended up having to take valium and cut it by 0.5mg for over a month to get down to nothing, then I suffered for at least another month until I started to feel better. I am not posting this because I donâ€™t think you should take it or anything like that. I think I was just in the minority of people that is sensitive to stopping it. I figured I would just post this incase anyone was hesitant to start taking it and wanted to try something else first. For what its worth it did help with my symptoms it just was not fun stopping it.